×

zbMATH — the first resource for mathematics

Nonharmonic FOurier series in the control theory of distributed parameter systems. (English) Zbl 0158.10201

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Russell, D.L, Optimal regulation of linear symmetric hyperbolic systems with finite dimensional controls, SIAM J. control, 4, No. 2, 276-294, (1966) · Zbl 0166.35805
[2] Russell, D.L, On boundary-value controllability of linear symmetric hyperbolic systems, (), Academic Press, in press · Zbl 0214.39607
[3] Butkovskii, A.G, The method of moments in the theory of optimal control of systems with distributed parameters, Automat. remote control, 24, 1106-1113, (1963) · Zbl 0135.32703
[4] Butkovskii, A.G; Poltavskii, L.N, The optimal control of a distributed oscillating system, Automat. remote control, 26, (1965)
[5] Courant, R; Hilbert, D, Methods of mathematical physics, (1953), Interscience New York · Zbl 0729.00007
[6] Tricomi, F.G, Differential equations, (1961), Hafner New York
[7] Levinson, N, Gap and density theorems, () · JFM 66.0332.01
[8] Schwartz, L, Approximation d’une fonction quelconque, Ann. fac. sci., univ. Toulouse, 6, 111-174, (1942), 4^e Ser.
[9] Redheffer, R.M, Remarks on the incompleteness of eiλnx, non-averaging sets, and entire functions, (), 365-369 · Zbl 0043.05001
[10] Boas, R.P, A trigonometric moment problem, J. London math. soc., 14, 242-244, (1939) · Zbl 0026.41202
[11] Banach, S, Théorie des opérations linéaires, (), 75, Warsaw · JFM 58.0420.01
[12] Ingham, A.E, Some trigonometrical inequalities in the theory of series, Math. Z., 41, 367-379, (1963) · Zbl 0014.21503
[13] Paley, R.E.A.C; Wiener, N, The Fourier transform in the complex domain, () · Zbl 0008.15203
[14] Duffin, R.J; Eachus, J.J, Some notes on an expansion theorem of Paley and Wiener, Bull. amer. math. soc., 48, 850-855, (1942) · Zbl 0061.13405
[15] Riesz, F; Sz.-Nagy, B, Functional analysis, (1955), Ungar New York
[16] Golovin, V.D, Akad. nauk. armjan SSR dokl., 36, 65ff, (1963), [Title Unknown.]
[17] Kadec, M.I, The exact value of the Paley-Wiener constant, Sov. math., 5, No. 2, 559-561, (1964) · Zbl 0196.42602
[18] Sibuya, Y, On biorthogonal systems, Mich. math. J., 13, 165-168, (1966) · Zbl 0145.38002
[19] Brauer, F; Brauer, F, Correction, Mich. math. J., Mich. math. J., 12, 127-128, (1965), See also
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.